# SDR SWAA2023080474160

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA 2023-422400<[01] TOOL USED: THICKNESS GAGE. P/N: 45MG; S/N: 130060401; DUE DATE: 20-MAR-24.;[02] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 220273012. DUE DATE: 17-DEC-23.;[03] REPAIRED FLOOR BEAM 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM-53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIG. 205. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] REPAIRED FLOOR BEAM 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM-53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIG. 205. SEE INDIVIDUAL SIGN-OFF BELOW. AS RII
